Parapane Osteo Drug / Medicine Information

active ingredients):
paracetamol

Consumer Medical Information (CMI)

This leaflet contains important information on the use of PARAPANE OSTEO. You should also speak to your doctor or pharmacist if you would like more information or have any concerns or questions about the use of PARAPANE OSTEO.

Where to find information in this leaflet:

Why do I use PARAPANE OSTEO?

PARAPANE OSTEO contains the active ingredient paracetamol. PARAPANE OSTEO is an analgesic used to relieve pain and reduce fever. Paracetamol blocks the pain messages from reaching the brain. It also has an antipyretic effect in the brain.

PARAPANE OSTEO is effective for relieving persistent pain associated with:

• Osteoarthritis • Muscle aches and pains such as back pain

Acetaminophen, the active ingredient in this medicine, is also used for fast, effective temporary relief of pain and discomfort from: • headaches • tension headaches • period pains • toothaches and pain after dental procedures • colds and flu.

Paracetamol also reduces fever.

What should I know before using PARAPANE OSTEO?

warnings

Do not use PARAPANE OSTEO if:

You are allergic to paracetamol or any of the ingredients listed at the end of this leaflet.

Always check the ingredients to make sure you can use this medicine.

Do not take this medicine if you are taking other prescription or nonprescription medicines that contain acetaminophen to treat pain, fever, cold and flu symptoms, or to aid sleep.

Ask your doctor or pharmacist if you:

Do you have other medical conditions

liver or kidney disease

Are underweight or malnourished

Drink alcohol regularly.

You may need to avoid using this product altogether or limit the amount of acetaminophen you take.

You have a serious infection, are severely malnourished, or are a chronic heavy drinker, as this can increase your risk of metabolic acidosis.

Signs of metabolic acidosis are:

– Deep, rapid, labored breathing

– Nausea, vomiting

– Loss of appetite

Contact a doctor immediately if you experience any combination of these symptoms

Please see your doctor if your symptoms do not improve

Are you taking medication for other medical conditions.

During treatment you may be at risk of developing certain side effects. It is important that you understand these risks and how to monitor them. See additional information under section 6. Are there any side effects?

pregnancy and breast feeding period

Consult your doctor or pharmacist if you are pregnant or planning to become pregnant.

Also Read :  Researchers prove effectiveness of herbal medicine grapple plant in spinal stenosis

Talk to your doctor or pharmacist if you are breast-feeding or planning to breast-feed.

Paracetamol can be used during pregnancy and breastfeeding, but you should always consult your doctor first.

Consider taking the lowest effective dose for the shortest amount of time.

What if I take other medication?

Tell your doctor or pharmacist if you are taking any other medicines, including medicines, vitamins, or dietary supplements purchased without a prescription at your local pharmacy, supermarket, or health food store.

Some medicines can affect each other. These include:

Warfarin, a medicine used to prevent blood clots.

metoclopramide, a medicine used to control nausea and vomiting.

Medicines used to treat epilepsy or seizures.

chloramphenicol, an antibiotic used to treat ear and eye infections.

alcohol

probenecid, a medicine used to treat gout or sometimes together with an antibiotic.

cholestyramine, a medicine used to treat high blood cholesterol levels.

Check with your doctor or pharmacist if you are unsure about any medicines, vitamins or supplements you are taking and whether they are affecting PARAPANE OSTEO.

How do I use PARAPANE OSTEO?

How much to take/use

Follow all the instructions given to you by your pharmacist or doctor carefully.

They may differ from the information contained in this leaflet.

If you do not understand the instructions on the package, ask your pharmacist or doctor for help.

Do not exceed the stated dose.

Use the smallest dose you need to treat your symptoms and use the medicine for as short a time as necessary.

Adults and children 12 years and older: Take 2 tablets every six to eight hours three times a day as needed. Do not take more than 6 tablets in 24 hours

Not recommended for children under 12 years of age.

Follow the directions provided with the medicine.

Do not exceed the recommended dosage.

When to take/apply PARAPANE OSTEO?

Adults and children 12 years and older: Only take paracetamol for a few days at a time unless your doctor tells you to take it longer

Also Read :  Maintaining healthy sleep patterns and frailty transitions: a prospective Chinese study | BMC Medicine

How to use PARAPANE OSTEO?

Swallow the tablets whole with water or other liquid

Do not crush the tablets. They can be taken with or without food.

Try to space the doses out evenly throughout the day.

If you use too much PARAPANE OSTEO

If you think you have used too much PARAPANE OSTEO you may need urgent medical attention.

You should immediately:

Call the poison control center
(by phone call
13 11 26), or

Contact your doctor or

go to the emergency department of the nearest hospital.

You should do this even if there are no signs of malaise or intoxication.

What should I know when using PARAPANE OSTEO?

things you should do

Talk to your pharmacist or doctor if your symptoms don’t improve.

Your pharmacist or doctor will assess your condition and decide whether you should continue to take the medicine.

Remind any doctor, dentist or pharmacist you see that you are using PARAPANE OSTEO.

Things you shouldn’t do

Don’t use it for more than a few days at a time unless your doctor tells you to.

Don’t take more than the recommended dose unless your doctor tells you to.

Do not use PARAPANE OSTEO to treat any other condition unless instructed to do so by your pharmacist or doctor.

driving or operating machines

Until you know how PARAPANE OSTEO affects you, use caution before driving or using machines or tools.

drink alcohol

Tell your doctor or pharmacist if you drink alcohol.

Only drink small amounts of alcohol (beer, wine or spirits) while using PARAPANE OSTEO. Alcohol can increase the risk of liver side effects.

Take care of your medicine

Keep your medicine in the original pack until you are ready to take it

Store below 30°C.

Follow the package directions on how to properly care for your medicine.

Store in a cool, dry place away from moisture, heat, or sunlight; For example, don’t save it:

Also Read :  Hofseth Biocare ASA: STANFORD SCHOOL OF MEDICINE

in the bathroom or near a sink, or

in the car or on the window sill.

Keep it where small children cannot reach.

A locked cupboard at least five feet off the floor is a good place to store medication.

Get rid of unwanted medication

If you no longer need this medicine or it has expired, take it to a pharmacy for safe disposal.

Do not use this medicine after the expiry date.

Are there any side effects?

All medications can have side effects. If you do experience side effects, most are minor and temporary. However, some side effects may require medical attention.

Don’t be alarmed by the following list of side effects. These side effects are rare and may not occur.

Please note the information below and, if necessary, contact your doctor or pharmacist if you have any further questions.

Serious side effects

Tell your doctor or pharmacist if you notice anything else that might make you feel unwell.

Other side effects not listed here may occur in some people.

report side effects

After you have received medical advice about side effects, you can report side effects to the Therapeutic Goods Administration online at www.tga.gov.au/reporting-problems. By reporting side effects, you can help provide more information on the safety of this medicine.

product details

This medicine is available over the counter without a doctor’s prescription.

What PARAPANE OSTEO contains

active ingredient

(main ingredient)

Paracetamol 665 mg

other ingredients

(inactive ingredients)

Hyetellose, microcrystalline cellulose, povidone, pregelatinized starch,

magnesium stearate,

cornstarch,

sodium starch glycolate

stearic acid,

OPADRY KB Low Viscosity Film Coating System 310A180023 White, Carnauba Wax

Potential allergens

zero

Do not take this medicine if you are allergic to any of these ingredients.

What PARAPANE OSTEO looks like

PARAPANE OSTEO is a two-layer, white, capsule-shaped, film-coated tablet debossed with BPL on one side and plain on the other side.

They are available in blister packs containing 96 tablets.

Who sells PARAPANE OSTEO

Beximco Pharmaceuticals Australia

4 Miami Key, Broadbeach Waters, Queensland, 4218

This brochure was created in October 2022.

Source

Leave a Reply

Your email address will not be published.